# SDR UPS02838679

- Difficulty date: June 15, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, L1 DOOR UPPER FWD DOOR JAMB CORNER CRACKED, FOUND BY X-RAY INSPECTION.  ROUTED OUT CRACKED SKIN IAW DC8 SRM 53-2-0 FIG 15.  VERIFIED CRACK REMOVAL IAW HFEC WPM 06-10-01.001.  REMOVED EXISTING DOUBLER, TRIPLER DOOR SILL, OVERHEAD WEB AND DOOR CORNER PAN, FABBED FILLER DOUBLER TRIPLER IAW 53-2-0 FIG 15.  INSTALLED REPAIR PARTS IAW 51-1-20 D AND 51-1-21.
